Journal Article

Reinfection Versus Relapse in Urinary Tract Infection

R. Johnson James

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 40, issue 3, pages 495-495
Published in print February 2005 | ISSN: 1058-4838
Published online February 2005 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/427154
Reinfection Versus Relapse in Urinary Tract Infection

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  584 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.